MathSciNet Relay Station
MathSciNet bibliographic data
MR1825463 60G35 (60G44)
Lucic, Vladimir M.; Heunis, Andrew J. On uniqueness of solutions for the stochastic differential equations of nonlinear filtering. Ann. Appl. Probab. 11 (2001), no. 1, 182–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement